# SDR AALA20131206006

- Difficulty date: December 3, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 5,972 hours, 2,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT BUBBLING AT FASTENERS & SKIN AT STATION 1016 & BETWEEN LONGERONS 25 & 26.  ACCOMPLISHED INTERIM REPAIR IAW EA B737-53-032773.
